Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Apr 29, 2017, 2:43 PM EDT for Harrison County, Washington County, Indiana. It took effect at Apr 29, 2017, 5:45 PM EDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 2:43 PM EDT (18:43 UTC)
- In effect from
- Apr 29, 2017, 5:45 PM EDT
- Expired
- Apr 30, 2017, 5:25 AM EDT
- In force
- 12 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Harrison County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 52 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blue River (IN) at Fredericksburg (FRDI3). The gauge peaked at 21.49 ft at Apr 29, 2017, 10:00 PM EDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03302800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
493
WGUS43 KLMK 291843
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Louisville KY
243 PM EDT Sat Apr 29 2017
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Indiana...
Blue River at Fredericksburg
affecting the following counties in Indiana...Harrison...Washington.
.Up to 6 inches of rain last night is causing the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
INC061-175-300243-
/O.NEW.KLMK.FL.W.0009.170429T2145Z-170430T0842Z/
/FRDI3.1.ER.170429T2145Z.170430T0000Z.170430T0242Z.NO/
243 PM CDT Sat Apr 29 2017
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Blue River at Fredericksburg.
* from this afternoon to late tonight.
* At 2:30 PM Saturday the stage was 18.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 20.9 feet by this evening. The river will
fall below flood stage by tonight.
* Impact...At 20.0 feet...Water covers parts of Fredericksburg-Depauw
Road near river.
* Flood History...This crest compares to a previous crest of 21.0
feet on Jun 27 2013.
&&
LAT...LON 3840 8615 3817 8625 3823 8636 3846 8628
3862 8606 3855 8595
$$
CMC2 follow-up statements
767
WGUS83 KLMK 300231
FLSLMK
Flood Statement
National Weather Service Louisville KY
1031 PM EDT Sat Apr 29 2017
...The Flood Warning continues for the following rivers in Indiana...
Blue River at Fredericksburg
affecting the following counties in Indiana...Harrison...Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
INC061-175-301352-
/O.EXT.KLMK.FL.W.0009.000000T0000Z-170430T1352Z/
/FRDI3.1.ER.170429T2045Z.170430T0130Z.170430T0752Z.NO/
1031 PM CDT Sat Apr 29 2017
* The Flood Warning continues for
the Blue River at Fredericksburg.
* until late Sunday morning.
* At 9:30 PM Saturday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest and will fall below flood
stage late Sunday morning.
* Impact...At 22.0 feet...Backroads in town flood. Water approaches US
150.
* Flood History...This crest compares to a previous crest of 21.4
feet on Dec 22 2013.
&&
LAT...LON 3840 8615 3817 8625 3823 8636 3846 8628
3862 8606 3855 8595
$$
RL081
WGUS83 KLMK 300925
FLSLMK
Flood Statement
National Weather Service Louisville KY
525 AM EDT Sun Apr 30 2017
...The Flood Warning is cancelled for the following rivers in
Indiana...
Blue River at Fredericksburg
affecting the following counties in Indiana...Harrison...Washington.
&&
INC061-175-300955-
/O.CAN.KLMK.FL.W.0009.000000T0000Z-170430T1352Z/
/FRDI3.1.ER.170429T2045Z.170430T0145Z.170430T0636Z.NO/
525 AM CDT Sun Apr 30 2017
The flood warning is cancelled for
the Blue River at Fredericksburg.
* At 4:30 AM Sunday the stage was 18.8 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 2:36 AM Sunday.
* Forecast...The river will continue to fall to 8.9 feet by Monday
morning.
&&
LAT...LON 3840 8615 3817 8625 3823 8636 3846 8628
3862 8606 3855 8595
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 29, 1:23 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 29, 1:23 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
123 PM EDT Sat Apr 29 2017
...Updated Aviation Discussion...
.Forecast Update...
Issued at 1242 PM EDT Sat Apr 29 2017
Outflow boundary from this morning's storms currently sitting south
of a line from Yeaman to Elizabethtown to Lexington. Temperatures
north of the outflow boundary currently in the upper 60s to low 70s,
while temperatures south of the outflow boundary are in the 80s.
This boundary will create a couple of forecast issues for this
afternoon. 1, High temperature forecasts north of the boundary are
probably too warm, and have adjusted highs downward on the order of
3 to 5 degrees, but this may not be enough, even with the warm front
forecasted to lift north of the CWA by late afternoon. 2, The
outflow boundary could serve as a focal point for an isolated storm
or two this afternoon. Current thinking is that the cap will be too
strong for storms to form, and have kept most areas dry this
afternoon, but this will be closely monitored through the afternoon
hours.
Issued at 1055 AM EDT Sat Apr 29 2017
Will let Flash Flood Watch expire at 15z as rainfall has diminished
across most areas. Areal flood warnings will continue through the
afternoon as waters slowly recede.
Issued at 848 AM EDT Sat Apr 29 2017
Several areas in southern Indiana have picked up tremendous amounts
of rainfall since last night, with some isolated areas seeing as
much as 7 to 8 inches of rainfall. This has led to numerous reports
of flooding and resulted in road closures and even some water
rescues across Dubois County. Showers and thunderstorms along and
north of a warm front/outflow boundary near the IN/KY border are
still ongoing this morning, and will only make flooding issues
worse. The good news is that high-res models show the warm front
lifting north over the next few hours, and precipitation coverage
dropping quickly by the afternoon hours to allow some drying. Still
expecting a hot and muggy afternoon for most areas, with record to
near record high temperatures possible.
Issued at 626 AM EDT Sat Apr 29 2017
The first wave of storms has moved off to the east and dissipated
this morning. However, another round of storms is moving into
southern IN. These will bring additional torrential rainfall and
continuous lightning. They could worsen or renew flooding in some
locations. In addition, these storms are tall enough to produce some
hail. They will continue to work their way across southern IN and
portions of north central KY this morning.
&&
.Short Term...(Today through Sunday)
Issued at 321 AM EDT Sat Apr 29 2017
...Flash Flooding Continuing Early This Morning...
The main concern for early this morning will be the continuing flash
flood threat across portions of southern IN and north central KY. As
of 3 AM thunderstorms with very heavy rainfall were training across
the counties on either side of the Ohio River. Numerous reports of
flooding with roads closed and a few cars stranded with rescues have
been received this morning. The main area of rain has shifted to
just south of where current flash flood warnings currently are, so
more warnings may be warranted this morning. However, back to the
west thunderstorms with torrential rainfall are becoming more
scattered and less continuous, so the threat should diminish
somewhat as we head towards dawn.
Showers and thunderstorms will continue into the morning hours after
sunrise, but the area of rain is expected to lift to the north as we
head towards mid day. Skies will become partly cloudy today to
mostly sunny. We will be solidly in the warm sector today with
continuing southerly winds and warm air advection. High temperatures
will rise into the mid to upper 80s today. Soundings do show plenty
of instability this afternoon, but there will be a bit of a cap and
little trigger in the warm sector so will keep the forecast mainly
dry today except closer to the warm front over portions of southern
IN. With the high instability, if any storms do develop, they could
become strong to severe with damaging winds and large hail.
Tonight will be similar to this afternoon with just a small chance
for storms in southern IN. Low temps will again be on the warm side
only dropping into the upper 60s to around 70.
For Sunday, a low pressure system will start to eject northeast out
of the Plains. A line of showers and storms will develop to our west
ahead of the cold front associated with this system. These storms
will start to move into areas west of I-65 late in the afternoon.
Heavy rain and gusty winds will be possible with these storms.
.Long Term...(Sunday night through Friday)
Issued at 330 AM EDT Fri Apr 28 2017
...Another Round of Heavy Rain and Some Severe Potential Late
Sunday...
Showers and storms ahead of a cold front associated with a low
pressure system will continue to cross the region on Sunday evening
into the overnight hours. Soundings do show some instability and
strong wind shear and helicity. However, they are also very
saturated. Therefore some strong storms will be possible with this
system with damaging winds. Very heavy rainfall will be possible as
well so flash flooding may again be a concern. These storms should
be out of the area by mid day on Monday.
We will have a period of dry and cooler weather Monday night through
Tuesday evening. A deepening trough will then approach from the west
and move through. This looks to become a cutoff low across the
Tennessee Valley through the end of the work week. Rain and a few
thunderstorms will be possible off and on from Wednesday through the
end of the week with this system. It will also bring much cooler
temperatures with highs in the 60s and lows in 40s for the end of
the week.
&&
.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Sat Apr 29 2017
Rains have tapered off at SDF, but we still have a weak warm
front/outflow boundary in the vicinity. That should make the winds
variable for another hour or two at LEX before they become more
southerly. Southerly winds continue at all sites overnight, with
some low-level wind shear in place as a 40-45 knot jet develops.
These winds will mix down Sunday morning, bringing gusty conditions,
25-30 knots likely by late morning. Precipitation should hold off
entering the terminals till just after this period.
&&
.Climate...
Issued at 830 AM EST Fri Apr 28 2017
Temperature and rainfall records for the weekend:
4/29 Warm L 4/29 Record H 4/30 Warm L 4/30 Record H
Louisville 67 (1951) 89 (1899) 70 (1899) 91 (1894)
Lexington 67 (1899) 86 (1899) 70 (1899) 91 (1942)
Bowling G. 67 (1899) 91 (1894) 68 (1899) 92 (1942*)
Frankfort 63 (1899) 89 (1914) 66 (1910) 91 (1942)
4/29 Rainfall 4/30 Rainfall
Louisville 2.02" (1927) 2.37" (1983)
Lexington 1.31" (2014) 3.21" (1909)
Bowling G. 2.40" (1912) 3.00" (1911)
Frankfort 2.20" (2002) 2.62" (1909)
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&
Updates...MJ/DM
Short Term...EER
Long Term....EER
Aviation...RJS
Climate......RJSHazardous weather outlook, Apr 29, 11:09 AM EDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1109 AM EDT Sat Apr 29 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-301515- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1109 AM EDT Sat Apr 29 2017 /1009 AM CDT Sat Apr 29 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms could be possible this evening. The strongest storms could bring gusty winds, heavy rainfall and small hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional thunderstorms are forecast Sunday afternoon through Sunday night. The environment again could support strong to severe thunderstorms. The main threats with any severe storms this weekend with be damaging winds and hail. Also repeated rounds of storms with high rainfall rates may create some flooding issues, especially across areas that have received rainfall since last night. .SPOTTER INFORMATION STATEMENT... Spotters are asked to report wind, hail of any size, and instances of flooding today through the weekend. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. DM
In the hours before
Local storm report, Apr 29, 9:56 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
956 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM FLOOD BORDEN 38.46N 85.95W
04/29/2017 CLARK IN 911 CALL CENTER
ROADS FLOODED.
&&
CMCLocal storm report, Apr 29, 9:58 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
958 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLOOD ENGLISH 38.33N 86.46W
04/29/2017 CRAWFORD IN 911 CALL CENTER
DISPATCH REPORTS SEVERE FLOODING ACROSS THE
COUNTY, WITH WATER STILL RISING IN A FEW
LOCATIONS. PART OF INTERSTATE 64 IS
IMPASSABLE.
&&
RJSLocal storm report, Apr 29, 10:00 AM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM FLOOD 1 NNE GEORGETOWN 38.32N 85.96W
04/29/2017 FLOYD IN 911 CALL CENTER
LOTS OF ROADS STILL IMPASSABLE ACROSS THE
COUNTY. GEORGETOWN/GREENVILLE WORST OF IT
WITH A SWIFT WATER RESCUE REPORTED.
&&
RJSLocal storm report, Apr 29, 10:01 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1001 AM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD 1 SE SELLERSBURG 38.38N 85.74W
04/29/2017 CLARK IN PUBLIC
ROADS FLOODED, MPING REPORT.
&&
CMCLocal storm report, Apr 29, 12:39 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1239 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 3 NNE SCHNELLVILLE 38.37N 86.72W
04/29/2017 M8.74 INCH DUBOIS IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1130 AM HEAVY RAIN 2 W JASPER 38.39N 86.97W
04/29/2017 M7.92 INCH DUBOIS IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1130 AM HEAVY RAIN 1 S SCHNELLVILLE 38.31N 86.75W
04/29/2017 M7.81 INCH DUBOIS IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
0700 AM HEAVY RAIN 3 NNE PILOT KNOB 38.32N 86.34W
04/29/2017 M7.02 INCH CRAWFORD IN COCORAHS
1145 AM HEAVY RAIN 2 NE GREENVILLE 38.39N 85.96W
04/29/2017 M6.82 INCH FLOYD IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1130 AM HEAVY RAIN 1 WNW PALMYRA 38.41N 86.13W
04/29/2017 M6.70 INCH HARRISON IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
0800 AM HEAVY RAIN 1 WNW NEW SALISBURY 38.32N 86.12W
04/29/2017 M6.19 INCH HARRISON IN COCORAHS
1130 AM HEAVY RAIN 2 NNW MALTERSVILLE 38.38N 86.90W
04/29/2017 M5.90 INCH DUBOIS IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
0830 AM HEAVY RAIN 2 SSE CUZCO 38.45N 86.70W
04/29/2017 M5.83 INCH DUBOIS IN MESONET
MEASURED AT PURDUE CLIMATE STATION.
1145 AM HEAVY RAIN 2 N GREENVILLE 38.39N 85.99W
04/29/2017 M5.73 INCH FLOYD IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1130 AM HEAVY RAIN 3 N JASPER 38.43N 86.94W
04/29/2017 M5.61 INCH DUBOIS IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 1 SSW HAMBURG 38.37N 85.77W
04/29/2017 M5.57 INCH CLARK IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 3 W CAMPBELLSBURG 38.53N 85.25W
04/29/2017 M5.54 INCH TRIMBLE KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN LA GRANGE 38.40N 85.39W
04/29/2017 M5.54 INCH OLDHAM KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 2 W GEORGETOWN 38.30N 86.01W
04/29/2017 M5.50 INCH HARRISON IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 2 ENE CRANDALL 38.30N 86.04W
04/29/2017 M5.34 INCH HARRISON IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 2 NW FLOYDS KNOBS 38.34N 85.89W
04/29/2017 M5.26 INCH FLOYD IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 1 NW CLARKSVILLE 38.33N 85.78W
04/29/2017 M5.26 INCH CLARK IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1130 AM HEAVY RAIN 4 N CORYDON 38.26N 86.12W
04/29/2017 M5.11 INCH HARRISON IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1130 AM HEAVY RAIN 1 W NEW SALISBURY 38.32N 86.12W
04/29/2017 M4.65 INCH HARRISON IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
0900 AM HEAVY RAIN 2 ENE BLUE RIVER 38.54N 85.90W
04/29/2017 M4.56 INCH WASHINGTON IN COCORAHS
1130 AM HEAVY RAIN CHARLESTOWN 38.45N 85.67W
04/29/2017 M4.47 INCH CLARK IN PUBLIC
MEASURED SINCE MIDNIGHT AT CHARLESTOWN HS.
1130 AM HEAVY RAIN 2 SE NORTON 38.48N 86.67W
04/29/2017 M4.47 INCH ORANGE IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1218 PM HEAVY RAIN 2 E WESTPORT 38.49N 85.42W
04/29/2017 M4.46 INCH OLDHAM KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1230 PM HEAVY RAIN 1 S WESTPORT 38.47N 85.47W
04/29/2017 M4.45 INCH OLDHAM KY MESONET
MEASURED AT OLDHAM COUNTY KENTUCKY MESONET
STATION.
1145 AM HEAVY RAIN 2 WNW BUCKNER 38.39N 85.46W
04/29/2017 M4.30 INCH OLDHAM KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 1 SSW WATSON 38.33N 85.70W
04/29/2017 M4.27 INCH CLARK IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN UTICA 38.33N 85.66W
04/29/2017 M4.24 INCH CLARK IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 1 WNW PROSPECT 38.36N 85.63W
04/29/2017 M4.02 INCH JEFFERSON KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 2 NW SMITHFIELD 38.41N 85.29W
04/29/2017 M3.91 INCH HENRY KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 3 ESE PROSPECT 38.32N 85.55W
04/29/2017 M3.87 INCH JEFFERSON KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 1 NNW FLOYDS KNOBS 38.33N 85.87W
04/29/2017 M3.85 INCH FLOYD IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 3 SE PROSPECT 38.32N 85.56W
04/29/2017 M3.78 INCH JEFFERSON KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 3 S PROSPECT 38.30N 85.62W
04/29/2017 M3.78 INCH JEFFERSON KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 2 N JEFFERSONVILLE 38.33N 85.72W
04/29/2017 M3.74 INCH CLARK IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1218 PM HEAVY RAIN 3 WNW OWEN 38.48N 85.59W
04/29/2017 M3.71 INCH CLARK IN PUBLIC
MEASURED AT CLT OBSERVATORY.
1145 AM HEAVY RAIN 1 E SELLERSBURG 38.39N 85.75W
04/29/2017 M3.65 INCH CLARK IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
0754 AM HEAVY RAIN 1 N MCKINLEY 38.76N 86.20W
04/29/2017 M3.64 INCH WASHINGTON IN COCORAHS
1130 AM HEAVY RAIN 3 E WHITE CLOUD 38.23N 86.18W
04/29/2017 M3.36 INCH HARRISON IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1130 AM HEAVY RAIN 1 SSW APALONA 38.14N 86.64W
04/29/2017 M3.34 INCH PERRY IN PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1145 AM HEAVY RAIN 1 NE LA GRANGE 38.41N 85.37W
04/29/2017 M3.26 INCH OLDHAM KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
1111 AM HEAVY RAIN 1 SSW APALONA 38.14N 86.64W
04/29/2017 M2.93 INCH PERRY IN PARK/FOREST SRVC
MEASURED AT TIPSAW LAKE RAWS SITE.
&&Local storm report, Apr 29, 1:32 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
132 PM EDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM FLOOD PAOLI 38.55N 86.47W
04/29/2017 ORANGE IN PUBLIC
ROADS FLOODED, MPING REPORT.
&&
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:00 PM EDT | Special Weather Statement | LMK | Washington | 45 min |
| Apr 28, 9:10 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 35 min |
| Apr 28, 9:23 PM EDT | Special Weather Statement | LMK | Dubois | 52 min |
| Apr 28, 9:41 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 34 min |
| Apr 28, 10:14 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 31 min |
| Apr 28, 10:15 PM EDT | Flash Flood Warning | LMK | Dubois | 4 hr |
| Apr 28, 10:39 PM EDT | Severe Thunderstorm Warning | LMK | Crawford | 36 min |
| Apr 28, 10:45 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 30 min |
| Apr 28, 11:00 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Harrison, Orange, Washington | 4 hr |
| Apr 28, 11:07 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 23 min |
| Apr 28, 11:30 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 30 min |
| Apr 28, 11:49 PM EDT | Special Weather Statement | LMK | Clark | 26 min |
| Apr 28, 11:58 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 24 min |
| Apr 29, 12:04 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Washington | 26 min |
| Apr 29, 12:11 AM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Harrison, Orange, Washington | 4 hr |
| Apr 29, 12:19 AM EDT | Severe Thunderstorm Warning | LMK | Crawford, Orange, Perry | 26 min |
| Apr 29, 12:38 AM EDT | Areal Flood Advisory | LMK | Clark, Floyd, Harrison | 4 hr |
| Apr 29, 12:54 AM EDT | Flash Flood Warning | LMK | Clark, Floyd, Harrison, Washington | 4 hr |
| Apr 29, 1:34 AM EDT | Areal Flood Advisory | LMK | Crawford, Floyd, Harrison, Perry | 6 hr |
| Apr 29, 2:15 AM EDT | Areal Flood Warning | LMK | Dubois | 6 hr |
| Apr 29, 4:19 AM EDT | Areal Flood Warning | LMK | Crawford, Harrison, Orange, Perry, Washington | 6 hr |
| Apr 29, 4:54 AM EDT | Areal Flood Warning | LMK | Clark, Floyd, Harrison | 6 hr |
| Apr 29, 4:57 AM EDT | Severe Thunderstorm Warning | LMK | Dubois | 33 min |
| Apr 29, 6:28 AM EDT | Severe Thunderstorm Warning | LMK | Dubois, Orange, Washington | 32 min |
| Apr 29, 7:15 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott, Washington | 30 min |
| Apr 29, 7:40 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Jefferson, Scott | 50 min |
| Apr 29, 7:58 AM EDT | Areal Flood Warning | LMK | Dubois | 6 hr |
| Apr 29, 10:04 AM EDT | Areal Flood Warning | LMK | Crawford, Harrison, Orange, Perry, Washington | 6 hr |
| Apr 29, 10:16 AM EDT | Areal Flood Warning | LMK | Clark, Floyd, Harrison | 3 hr |
| Apr 29, 3:17 PM EDT | Flash Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 38 hr |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.